Alert archive / Florida / River Flood Warnings in 2007
River Flood Warning 7, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Oct 5, 2007, 11:42 PM EDT for Hillsborough County, Florida. It took effect at Oct 5, 2007, 11:51 PM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2007, 11:42 PM EDT (03:42 UTC)
- In effect from
- Oct 5, 2007, 11:51 PM EDT
- Expired
- Oct 8, 2007, 9:24 PM EDT
- In force
- 70 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Hillsborough County, FL
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1).
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTBW 060342
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1142 PM EDT FRI OCT 05 2007
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE LITTLE MANATEE RIVER
AT WIMAUMA...
ANOTHER ROUND OF HEAVY RAINS WENT THROUGH THE RIVER BASIN TONIGHT...AND
THE RIVER IS STARTING TO RISE AGAIN. THE RIVER IS EXPECTED TO GO ABOVE
FLOOD STAGE AGAIN SOON AND WILL CREST AT 11.5 FEET BY 8 AM.
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-061642-
/X.NEW.KTBW.FL.W.0007.071006T0351Z-071007T0600Z/
/WIMF1.1.ER.071006T0351Z.071006T1200Z.071007T0000Z.NO/
1142 PM EDT FRI OCT 05 2007
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM THIS EVENING UNTIL LATE SATURDAY NIGHT
* AT 11PM FRIDAY THE STAGE WAS...10.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR
11.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.5 FEET ON AUG 2
1946.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
LITTLE MANATEE
WIMAUMA 11 10.9 FRI 11 PM 11.5 10.2 8.8 8.0 7.37 follow-up statements
000
WGUS82 KTBW 061039
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
639 AM EDT SAT OCT 06 2007
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE MANATEE RIVER
AT WIMAUMA...
HEAVY RAINS OVERNIGHT HAVE CAUSED THE LITTLE MANATEE RIVER TO RISE EVEN FURTHER
ABOVE FLOOD STAGE THIS MORNING. THE RIVER IS EXPECTED TO CREST AT 13.5 FEET AT
AROUND 2 PM THIS AFTERNOON. ANY ADDITIONAL RAINS TODAY COULD CAUSE AN EVEN
HIGHER CREST TONIGHT OR SUNDAY.
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-062339-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-071008T0000Z/
/WIMF1.1.ER.071006T0318Z.071006T1800Z.071007T1800Z.NO/
639 AM EDT SAT OCT 06 2007
FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING FOR THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL SUNDAY EVENING
* AT 6 AM SATURDAY THE STAGE WAS 13.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE TO NEAR 13.5 FEET THIS AFTERNOON. THE RIVER IS FORECAST TO FALL
BELOW FLOOD STAGE SUNDAY AFTERNOON
* IMPACT...AT 14.5 FEET...FLOODING OF SEVERAL HOUSES BEGINS NEAR 32ND AND 33RD
STREETS IN RUSKIN
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 13.3 SAT 06 AM 11.7 9.2 8.1 7.4 6.8000
WGUS82 KTBW 061414
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1014 AM EDT SAT OCT 06 2007
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE LITTLE MANATEE
RIVER AT WIMAUMA.
...HEAVY RAINS OVERNIGHT HAVE CAUSED THE LITTLE MANATEE RIVER TO RISE
EVEN FURTHER ABOVE FLOOD STAGE THIS MORNING. THE RIVER IS EXPECTED TO
CREST AT 13.1 FEET AT AROUND 2 PM THIS AFTERNOON. ANY ADDITIONAL RAINS
TODAY COULD CAUSE AN EVEN HIGHER CREST TONIGHT OR SUNDAY...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-070314-
/O.CON.KTBW.FL.W.0007.000000T0000Z-071008T0000Z/
/WIMF1.1.ER.071006T0318Z.071006T1000Z.071007T1800Z.NO/
1014 AM EDT SAT OCT 06 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL SUNDAY EVENING
* AT 10AM SATURDAY THE STAGE WAS 13.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 13.0 SAT 10 AM 11.7 9.4 8.1 7.4 6.7000
WGUS82 KTBW 070133
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
933 PM EDT SAT OCT 06 2007
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE MANATEE RIVER AT WIMAUMA...
HIGH PRESSURE WILL CONTINUE ACROSS THE PENINSULA...WITH LESSENING CHANCES FOR
RAIN THE NEXT FEW DAYS.
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-071433-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-071009T0936Z/
/WIMF1.1.ER.071006T0318Z.071007T1200Z.071009T0336Z.NO/
933 PM EDT SAT OCT 06 2007
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL LATE MONDAY NIGHT
* AT 9 PM SATURDAY THE STAGE WAS 12.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE MIDNIGHT.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 12.9 SAT 09 PM 13.5 12.4 10.4 8.9 7.6000
WGUS82 KTBW 071445
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1045 AM EDT SUN OCT 07 2007
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE LITTLE MANATEE RIVER
AT WIMAUMA...
...HIGH PRESSURE WILL REMAIN OVER FLORIDA...WITH DECREASED CHANCES FOR
RAIN OVER THE NEXT FEW DAYS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-080345-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-071010T1200Z/
/WIMF1.1.ER.071006T0318Z.071007T1800Z.071010T0600Z.NO/
1045 AM EDT SUN OCT 07 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL WEDNESDAY MORNING
* AT 10AM SUNDAY THE STAGE WAS 13.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 13.3 SUN 10 AM 13.2 12.2 10.6 9.5 8.5000
WGUS82 KTBW 080119
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
919 PM EDT SUN OCT 07 2007
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE MANATEE RIVER
AT WIMAUMA...
HIGH PRESSURE WILL CONTINUE FOR THE NEXT COUPLE OF DAYS...WITH DRIER
AIR EXPECTED.
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-081419-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-071010T0600Z/
/WIMF1.1.ER.071006T0318Z.071006T1000Z.071010T0000Z.NO/
919 PM EDT SUN OCT 07 2007
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL LATE TUESDAY NIGHT.
* AT 9 PM SUNDAY THE STAGE WAS 12.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 12.9 SUN 09 PM 12.4 11.4 10.5 9.6 8.6000
WGUS82 KTBW 081359
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
959 AM EDT MON OCT 08 2007
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE LITTLE MANATEE
RIVER AT WIMAUMA...
HIGH PRESSURE WILL CONTINUE FOR THE NEXT COUPLE OF DAYS...WITH DRIER
AIR EXPECTED.
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-090259-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-071009T0600Z/
/WIMF1.1.ER.071006T0318Z.071006T1000Z.071009T0000Z.NO/
959 AM EDT MON OCT 08 2007
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL LATE TONIGHT
* AT 9 AM MONDAY THE STAGE WAS 11.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
LITTLE MANATEE
WIMAUMA 11 11.9 MON 09 AM 10.1 8.3 7.1 6.2 5.9000
WGUS82 KTBW 090124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT MON OCT 08 2007
...THE RIVER FLOOD WARNING FOR THE LITTLE MANATEE RIVER AT WIMAUMA HAS BEEN
CANCELLED...
DRIER AIR WILL HINDER RAIN CHANCES FOR THE NEXT COUPLE OF DAYS.
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
FLC057-090154-
/O.CAN.KTBW.FL.W.0007.000000T0000Z-071009T0600Z/
/WIMF1.1.ER.071006T0318Z.071006T1000Z.071008T2135Z.NO/
924 PM EDT MON OCT 08 2007
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA.
* AT 9 PM MONDAY THE STAGE WAS 10.6 FEET
* FLOOD STAGE IS 11 FEET.
* THE RIVER IS EXPECTED TO CONTINUE FALLING THE NEXT FEW DAYS.
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23
2004.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
LITTLE MANATEE
WIMAUMA 11 10.6 MON 09 PM 7.4 6.8 6.3 6.0 MSGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 5, 9:38 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 5, 9:38 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
938 PM EDT FRI OCT 5 2007
.DISCUSSION...HIGH PRESSURE IS RIDGING ACROSS THE AREA FROM THE NE
WITH A LOW PRESSURE WAVE IN PLACE ACROSS THE FL KEYS. THE PRESSURE
GRADIENT BETWEEN THESE SYSTEMS IS TIGHTENING A BIT ACROSS THE AREA
AND WILL ALLOW FOR GUSTY CONDITIONS MAINLY OVER THE COASTAL WATERS
OVERNIGHT. SCATTERED THUNDERSTORM ACTIVITY CONTINUES MAINLY AROUND
THE TAMPA BAY AREA THIS HOUR...BUT CONVECTION SHOULD DISSIPATE BY
MIDNIGHT WITH A FEW STRAY SHOWERS POSSIBLE OVERNIGHT. ZONES ARE ON
TRACK AND NO UPDATE IS PLANNED.
&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL AROUND
MIDNIGHT AND THEN SHOULD DISSIPATE. STORMS ARE CAUSING WIND GUSTS
OF 20-25KTS WITH MVFR/IFR CIGS/VIS. VFR WILL THEN PREVAIL
OVERNIGHT THROUGH SATURDAY MORNING BEFORE SCATTERED AFTERNOON
THUNDERSTORMS DEVELOP AGAIN AND CAUSE TEMPO MVFR/IFR CONDITIONS AT
THE TERMINALS.
&&
.MARINE...HAVE RAISED A SCEC FOR THE OFFSHORE WATERS AS AN
EASTERLY SURGE AND A TIGHTENING PRESSURE GRADIENT HAS STARTED TO
INCREASE WINDS TO 15 TO 20 KNOTS THIS EVENING AND WILL CONTINUE
THROUGH SATURDAY MORNING. SEAS ARE STILL 2-4 FEET. WILL MAKE THESE
ADJUSTMENTS FOR UPDATE BUT REST OF FORECAST LOOKS ON TRACK.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY MORNING FOR BONITA
BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER
OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE...24
LONG TERM/AVIATION...25Hazardous weather outlook, Oct 5, 5:00 AM EDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT FRI OCT 5 2007 FLZ039-042-043-048>052-055>057-060>062-065-051500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EDT FRI OCT 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED TODAY...ALONG WITH ISOLATED EMBEDDED THUNDERSTORMS. THE STRONGER STORMS TODAY WILL CONTAIN BRIEF GUSTY WINDS AS WELL AS QUICK BUT HEAVY RAINS AND OCCASIONAL LIGHTNING. IN ADDITION...THERE IS A SLIGHT RISK OF FUNNEL CLOUDS OR WATERSPOUTS ALONG THE WEST COAST AS SHOWERS AND STORMS INTERACT WITH THE WEST COAST SEA BREEZE. ...EXCESSIVE HEAT IMPACT... HEAT INDICES WILL PEAK BETWEEN 99 AND 104 THIS AFTERNOON. AT RISK RESIDENTS...INCLUDING SMALL CHILDREN...THE ELDERLY AND INFIRMED...SHOULD REMAIN IN AIR CONDITIONED LOCATIONS. ...RIVER FLOOD IMPACT... THE LITTLE MANATEE RIVER AT WIMAUMA CRESTED THURSDAY AND IS EXPECTED TO GO BELOW FLOOD STAGE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE MAIN THREATS EACH DAY WILL BE BRIEF GUSTY WINDS...HEAVY RAINS...AND OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING. ...MARINE IMPACT... SMALL CRAFT ADVISORIES ARE POSSIBLE FOR THE OFFSHORE WATERS BEGINNING LATE SATURDAY AFTERNOON AND CONTINUING INTO TUESDAY. CONDITIONS NEAR SHORE WILL ONLY BE SLIGHTLY BETTER AND EXERCISE CAUTION HEADLINES ARE LIKELY FOR THE SAME TIME PERIOD. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SHARP
In the hours before
Special weather statement, Oct 5, 8:18 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 818 PM EDT FRI OCT 5 2007 FLZ049-060100- PASCO- 818 PM EDT FRI OCT 5 2007 ...STRONG THUNDERSTORMS WILL AFFECT PASCO COUNTY... ...MOVING WEST AT 15 MPH...WILL AFFECT DADE CITY...DADE CITY NORTH...LACOOCHEE...ZEPHYHILLS...WESLEY CHAPEL...DARBY AND SAN ANTONIO...UNTIL 900 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && RD
Special weather statement, Oct 5, 9:05 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 905 PM EDT FRI OCT 5 2007 FLZ049-051-052-060145- POLK-HILLSBOROUGH-PASCO- 905 PM EDT FRI OCT 5 2007 ...STRONG THUNDERSTORMS WILL AFFECT PASCO...HILLSBOROUGH...AND POLK COUNTIES... THUNDERSTORMS MOVING WEST AT 10 MPH...WILL AFFECT ZEPHYRHILLS... PLANT CITY...FORT LONESOME...FORT MEADE...LITHIA...APOLLO BEACH AND WINSTON...UNTIL 945 PM EDT. GUSTY WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. BRIEF FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS ACTIVITY. THESE STORMS WILL ALSO PUSH INTO THE TAMPA METRO AREA DURING THE NEXT HOUR. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.
Special weather statement, Oct 5, 9:42 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 942 PM EDT FRI OCT 5 2007 FLZ049>052-060230- POLK-PINELLAS-HILLSBOROUGH-PASCO- 942 PM EDT FRI OCT 5 2007 ...STRONG THUNDERSTORMS WILL AFFECT PASCO...HILLSBOROUGH...POLK AND PINELLAS COUNTIES... THUNDERSTORMS MOVING WEST AT 10 MPH...WILL AFFECT WILLOW OAK... BRADLEY JUNCTION...LITHIA...LUTZ...WESLEY CHAPEL...PLANT CITY... MULBERRY...SOUTH TAMPA...AND NEAR SAINT PETERSBURG...UNTIL 1030 PM EDT. GUSTY WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. BRIEF FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS ACTIVITY. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.
Special weather statement, Oct 5, 10:26 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1026 PM EDT FRI OCT 5 2007 FLZ050-051-060315- PINELLAS-HILLSBOROUGH- 1026 PM EDT FRI OCT 5 2007 ...STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH AND PINELLAS COUNTIES... STRONG THUNDERSTORMS...MOVING WEST AT 10 MPH...WILL AFFECT FORT LONESOME...WIMAUMA...GIBSONTON...RUSKIN...SAINT PETERSBURG...PINELLAS PARK...AND SUN CITY CENTER...UNTIL 1115 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. JCM
Nearby
River Flood Warnings in Florida, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.